# SDR YENA2023051600522

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 43,619 hours, 28,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / FWD FUSELAGE / LOWER SKIN PANEL BTWN FR2 TO FR8 & STRG28R TO STRG28L / LIGHTNING STRIKE BURN MARKS - PERMANENT REPAIR. ( CONSIDERED AS A MAJOR REPAIR)
